Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2020, Volume 61, Number 4, Pages 913–931 (Mi smj6027)  

This article is cited in 2 scientific papers (total in 2 papers)

Многомерные билинейные неравенства Харди

V. D. Stepanova, G. È. Shambilovab

a Computer Centre of Far Eastern Branch RAS, Khabarovsk
b Moscow Institute of Physics and Technology (National Research University), Dolgoprudny, Moscow Region

Funding Agency Grant Number
Russian Science Foundation 19-11-00087
Ministry of Science and Higher Education of the Russian Federation
Russian Foundation for Basic Research 19-01-00223


DOI: https://doi.org/10.33048/smzh.2020.61.413

Full text: PDF file (526 kB)
References: PDF file   HTML file

UDC: 517.51
MSC: 35R30
Received: 28.01.2020
Revised: 18.03.2020
Accepted:08.04.2020

Citation: V. D. Stepanov, G. È. Shambilova, “Многомерные билинейные неравенства Харди”, Sibirsk. Mat. Zh., 61:4 (2020), 913–931

Citation in format AMSBIB
\Bibitem{SteSha20}
\by V.~D.~Stepanov, G.~\`E.~Shambilova
\paper Многомерные билинейные неравенства Харди
\jour Sibirsk. Mat. Zh.
\yr 2020
\vol 61
\issue 4
\pages 913--931
\mathnet{http://mi.mathnet.ru/smj6027}
\crossref{https://doi.org/10.33048/smzh.2020.61.413}


Linking options:
  • http://mi.mathnet.ru/eng/smj6027
  • http://mi.mathnet.ru/eng/smj/v61/i4/p913

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Stepanov V.D., Shambilova G.E., “Bilinear Weighted Inequalities With Two-Dimensional Operators”, Dokl. Math., 102:2 (2020), 406–408  crossref  isi  scopus
    2. V. D. Stepanov, G. E. Shambilova, “On Two-Dimensional Bilinear Inequalities with Rectangular Hardy Operators in Weighted Lebesgue Spaces”, Proc. Steklov Inst. Math., 312 (2021), 241–248  mathnet  crossref  crossref  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:92
    Full text:8
    References:7
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021